# SDR SAJFCALS100007

- Difficulty date: February 19, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N18208
- Make and model: Boeing 747409
- Aircraft serial: 29031
- Engine: Pwa PW4056
- Engine time: 55,930 hours, 10,260 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Arm
- Condition: Failed
- Location: Sixth Stage Vsv
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

B-18208// AIRCRAFT, IN ROUTE, FLT CREW REPORTED THAT DURING CLIMB,  FL130 NR 1 ENG SURGE EPR & N1 SPOOLED DOWN & FLT CREW FOLLOW QRH NR 1 ENG SHUTDOWN.   A/C RETURNED.  NR 1 ENG WAS REMOVED FROM SERVICE. MX FOUND THE SIXTH STAGE VSV ARM FAILED WHICH CAUSED SEVENTH STAGE BLADE FAILURE.
